# SDR O2GA2016102450702

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 9,132 hours, 6,599 cycles
- Engine: Pwc PW545B
- Engine time: 8,903 hours, 6,422 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 99124641
- Part serial: 76344353
- Condition: Defective
- Location: Left Engine
- Part time: 9,132 hours, 6,599 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ENGINE SHUTDOWN AND ENGINE OIL PRESSURE TRANSMITTERS WERE SWAPPED DUE TO UNABLE TO DUPLICATE. AFTER TAKE OFF LEFT AT 6,000 FT, OIL PRESSURE ANNUNCIATOR ILLUMINATED, OIL PRESSURE WENT TO ZERO FOLLOWED BY MASTER CAUTION LIGHT. FOLLOWED ABNORMAL CHECKLIST. LIGHT EXTINGUISHED AND RETURNED AT 10,000 FT.. DIVERTED BACK TO DEPARTURE.  LANDING WAS UNEVENTFUL.   SWAPPED FOR LEFT ENGINE TO RIGHT ENGINE. MAINTENANCE REPLACED THE LEFT OIL PRESSURE TRANSMITTER. GROUND OPS AND LEAK CHECKS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
